Alert archive / Michigan / Small Craft Advisories in 2014

Small Craft Advisory 32, NWS Gaylord, MI

July 15, 2014

NWS Gaylord, MI issued this small craft advisory at Jul 15, 2014, 3:32 AM EDT. It took effect at Jul 15, 2014, 8:20 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 15, 2014, 3:32 AM EDT (07:32 UTC)
In effect from
Jul 15, 2014, 8:20 AM EDT
Expired
Jul 15, 2014, 3:31 PM EDT
In force
7 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

827 
WHUS73 KAPX 150732
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
332 AM EDT TUE JUL 15 2014

LMZ323-341-342-344>346-151545-
/O.NEW.KAPX.SC.Y.0032.140715T1800Z-140716T0300Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
332 AM EDT TUE JUL 15 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-151545-
/O.NEW.KAPX.SC.Y.0032.140715T1800Z-140716T0900Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
332 AM EDT TUE JUL 15 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM
EDT WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-151545-
/O.NEW.KAPX.SC.Y.0032.140716T0000Z-140716T1800Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
332 AM EDT TUE JUL 15 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 PM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
2 follow-up statements
995 
WHUS73 KAPX 151220
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
820 AM EDT TUE JUL 15 2014

LMZ323-341-342-344>346-152030-
/O.EXT.KAPX.SC.Y.0032.140715T1220Z-140716T0300Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
820 AM EDT TUE JUL 15 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-152030-
/O.CON.KAPX.SC.Y.0032.140715T1800Z-140716T0900Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
820 AM EDT TUE JUL 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM EDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 5 AM EDT WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-152030-
/O.CON.KAPX.SC.Y.0032.140716T0000Z-140716T1800Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
820 AM EDT TUE JUL 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 2 PM EDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 2 PM EDT WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
386 
WHUS73 KAPX 151931
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
331 PM EDT TUE JUL 15 2014

LMZ323-341-342-344>346-152045-
/O.CAN.KAPX.SC.Y.0032.000000T0000Z-140716T0300Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
331 PM EDT TUE JUL 15 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LSZ321-152045-
/O.CAN.KAPX.SC.Y.0032.000000T0000Z-140716T0900Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
331 PM EDT TUE JUL 15 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ347-348-152045-
/O.CAN.KAPX.SC.Y.0032.140716T0000Z-140716T1800Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
331 PM EDT TUE JUL 15 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jul 15, 3:31 AM EDT, 1 minute earlier.

Area forecast discussion, Jul 15, 3:31 AM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
331 AM EDT TUE JUL 15 2014

.SYNOPSIS...
ISSUED AT 329 AM EDT TUE JUL 15 2014

A STORM SYSTEM NEAR JAMES BAY WILL ROTATE UP THROUGH ONTARIO TONIGHT
AND TUESDAY...GENERATING BELOW NORMAL TEMPERATURES AND RAIN SHOWERS
ACROSS NORTHERN MICHIGAN.

HOWEVER...A LARGE AREA OF HIGH PRESSURE CURRENTLY ORGANIZING OVER
THE NORTHERN PLAINS...WILL PUSH INTO THE GREAT LAKES WEDNESDAY AND
THURSDAY. THIS PATTERN WILL GENERATE NEARLY SEASONAL TEMPERATURES
AND PLENTY OF SUN ACROSS NORTHERN MICHIGAN TO END THE WORK WEEK.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 329 AM EDT TUE JUL 15 2014

...MID JULY?...

IMPACTS: ISOLATED THUNDERSTORMS. POSSIBLE LOCALLY HEAVY RAINFALL.
GUSTY MARINE WINDS/SMALL CRAFT ADVISORIES

CURRENT WEATHER AND SYNOPTIC PATTERN:

QUITE THE WEATHER SCENARIO OUT THERE WITH A DEEP CLOSED OFF UPPER
LOW MOVING IN OVER THE AREA. SFC LOW PRESSURE WAS OVER SE LOWER
MICHIGAN WITH AREA VAD WIND PROFILES AND SFC OBS SHOWING LOW LEVEL
TROUGHING FOCUSED ACROSS THE SOUTHERN AND EASTERN AREAS OF THE CWA.
THIS IS ALIGNED WITH CORE OF BETTER MID LEVEL WINDS AND WEAK
SHORTWAVE TRACK...RESULTING IN RECENT PERIODIC SHOWERS AND ISOLATED
THUNDERSTORMS. STRONGER SHORTWAVE ENERGY IS LIFTING INTO SW LOWER
MICHIGAN...AS IS ASSOCIATED WITH BETTER SHOWER COVERAGE WORKING
TOWARD M-55. VERY COLD AIR ALOFT IS SEEN UNDERNEATH THE UPPER LOW
WHERE NUMEROUS DIURNAL RAIN SHOWERS AND THUNDERSTORMS DEVELOPED
YESTERDAY ACROSS WISCONSIN.

SYNOPTIC PATTERN/WEATHER EVOLUTION:

UPPER LOW TRACKS ACROSS LOWER MICHIGAN TODAY WITH THE STRONGEST
SHORTWAVE ENERGY ARRIVING THIS MORNING...WHICH DEEPENS THE SFC LOW
AND STRENGTHENS THE LOW LEVEL CONVERGENCE. SHOWERS THAT ARE MOVING
INTO M-55 WILL INCREASE IN COVERAGE AND INTENSITY THIS MORNING WHILE
THE BEST LOW LEVEL CONVERGENCE IS EXPECTED TO SETTLE INTO AREAS
ALONG AND NORTH OF M-72 PRIMARILY IN NRN LOWER. ADDITIONAL DIURNALLY
DRIVEN SHOWERS WILL SURELY DEVELOP UNDERNEATH THE COLD CORE OF AIR
ALOFT. COULD BE SOME PRETTY DECENT RAINFALL TOTALS BY DAYS END
ACROSS NE/FAR NRN LOWER...WHERE LOW LEVEL THERMAL FIELDS SUGGESTS A
TROWAL LOOKING SIGNATURE LINING UP. OF COURSE ISOLATED THUNDER OR
POCKETS OF THUNDER WILL ACCOMPANY THE SHOWERS. THE CLOSED AND SFC
LOWS WILL CONTINUE TO MARCH EASTWARD TONIGHT...WITH A BETTER LOW
LEVEL PRESSURE GRADIENT FILLING IN. CAN EASILY FORESEE GUSTY
CONDITIONS TO 20-25 MPH DEVELOPING. SUCH COLD AIR ALOFT WILL MIX
DOWN AND KEEP TEMPS RATHER COLD...ALTHOUGH THIS UNSTABLE ATMOSPHERE
WILL LIKELY HAVE SOME BREAKS AT TIMES WHICH WILL HELP TEMPS A
LITTLE. NONETHELESS...THIS WILL BE A VERY CHILLY AND DAMP DAY. HIGHS
ARE NOT EXPECTED TO GET OUT OF THE 50S ACROSS MUCH OF NRN
LOWER...WITH LOWER 60S IN EASTERN UPPER. WOULD NOT BE SURPRISED TO
SEE SOME OF THE HIGHER ELEVATION OF INTERIOR NRN LOWER STAY IN THE
LOWER HALF OF THE 50S TODAY. YEAH...MID JULY HUH?

AS THE LOW PRESSURE EXITS EAST TONIGHT...SO WILL BETTER SHORTWAVE
ENERGY...AND THE LOW LEVEL CONVERGENCE DROPS OFF. THERE WILL STILL
BE UPPER TROUGHING OVERHEAD AND THE PRESENCE OF SOME WEAK SFC
TROUGHING LINGERING ACROSS THE REGION. SHOWER ACTIVITY BECOMES MORE
SCATTERED THROUGH EVENING...WITH LIKELY JUST ISOLATED LIGHT RAIN
SHOWERS OVERNIGHT. CLOUDY FOR MUCH OF THE NIGHT WITH LOWS IN THE
UPPER 40S TO LOWER 50S.

&&

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 329 AM EDT TUE JUL 15 2014

...RETURN TO SUMMER NORMALCY...

HIGH IMPACT WEATHER POTENTIAL: NONE FOR THE NEXT SEVERAL DAYS.

PATTERN SYNOPSIS/ANTICIPATED EVOLUTION: WHILE NO DOUBT AN
INTERESTING METEOROLOGICAL EVENT INDEED...MOST PEOPLE WILL LIKELY
SAY GOOD RIDDANCE TO ANOMALOUSLY DEEP TROUGHING AS IT BEGINS ITS
DEPARTURE TO THE NORTHEAST TO START THE LONG TERM PORTION OF THIS
FORECAST. DEFINITELY A TOUCH MORE ZONAL FLAVOR TO MID AND UPPER
LEVEL PATTERN EXPECTED TO END THE WEEK INTO NEXT WEEKEND AS SAID
TROUGHING DEPARTS INTO NORTHEAST CANADA...ALL THE WHILE ADDITIONAL
ENERGY PLOWS INTO AND ACROSS SOUTHWEST CANADA. AIRMASS MODIFICATION
AND WAA TAKE THEIR COLLECTIVE TOLL...ALLOWING TEMPERATURES TO RETURN
TO NEAR NORMAL LEVELS BY FRIDAY...WITH SEASONAL CONDITIONS
CONTINUING RIGHT THROUGH THE START OF NEXT WEEK. PATTERN SUPPORTS NO
ADDITIONAL LONG PERIOD RAIN EVENTS...AND WILL LIKELY FEATURE MAINLY
DRY CONDITIONS.

PRIMARY FORECAST CONCERNS/CHALLENGES: REALLY NOT MUCH. TEMPERATURE
TRENDS AND LOW END SHOWER POTENTIAL WILL NEED ADDRESSING.

DETAILS: AREA REMAINS HEAVILY UNDER THE INFLUENCE OF DEEP TROUGHING
WEDNESDAY INTO WEDNESDAY NIGHT AS CENTER OF COLD CORE GYRE SLOWLY
ROTATES UP INTO EASTERN QUEBEC. THAT SAID...ALL DEEP LAYER FORCING
IS WELL REMOVED TO OUR EAST...LARGELY LEAVING LOW LEVEL DIURNALLY
DRIVEN INSTABILITY TO SPAWN ANY ADDITIONAL SHOWERS. LOW LEVEL
CONVERGENCE LOOKS MINIMAL IN BROAD NORTHWEST FLOW...AND WITH LOW
LEVEL DRYING KICKING IN BEHIND DEPARTING SYSTEM...NOT REALLY EXCITED
ABOUT SHOWER CHANCES. GIVEN MAINTENANCE OF COLD MID LEVELS AND WEAK
IMPULSE ROTATING SOUTHEAST ON BACKSIDE OF PARENT SYSTEM...CANNOT
COMPLETELY RULE OUT A BRIEF LIGHT SHOWER/SPRINKLE DURING THE MORNING
HOURS. CYCLONIC FLOW DOES ARGUE FOR A SLOWER CLEARING TREND THAN
ADVERTISED BY PROGS...AND HAVE SOME CONCERN IT MIGHT TAKE MUCH OF
THE DAY FOR SKIES TO SCATTER IN OUR FAR SOUTHEAST. WILL TREND
ACCORDINGLY...AND COMBINED WITH MAINTENANCE OF THERMAL
TROUGHING...SUGGESTS HIGHS STUCK MOSTLY IN THE 60S (STILL A GOOD 10
OR MORE DEGREES BELOW NORMAL). DRYING/CLEARING BECOME EVEN MORE
AGGRESSIVE LATER WEDNESDAY...WHICH SETS THE STAGE FOR AN
UNSEASONABLY COOL NIGHT. LIGHT WEST FLOW SHOULD PREVENT READINGS
FROM BECOMING TOO COLD...BUT SEE LITTLE REASON MOST AREAS WILL NOT
FALL INTO THE LOWER AND MIDDLE 40S.

DRY...WITH MODERATING TEMPERATURES THE NAME OF THE GAME THURSDAY
RIGHT INTO THE START OF THE WEEKEND AS HIGH PRESSURE REMAINS IN
CONTROL. SIMPLY NOT BUYING THE OVERLY MOIST GFS...WHICH GENERATES
AFTERNOON CONVECTION FRIDAY AND SATURDAY. A STEADY TEMPERATURE CLIMB
THROUGH THE PERIOD...WITH MAINLY LOWER 70 HIGH TEMPERATURES
THURSDAY...REACHING THE MID AND UPPER 70S BY SATURDAY.

MORE OF A CONSENSUS BLEND APPROACH TAKING SUNDAY INTO MONDAY WITH
REGARDS TO PASSAGE OF EARLIER TALKED ABOUT SOUTHWEST CANADA WAVE.
TIMING UNCERTAINTY IS HIGH...AS IS AMOUNT OF PRE-SYSTEM MOISTURE
ADVECTION AND ATTENDANT FORCING WITH SYSTEM ITSELF (MAIN DYNAMICS
MAY PASS WELL TO OUR NORTH). LOW POP MENTION IS JUSTIFIED FOR NOW
SUNDAY NIGHT. PLENTY OF TIME TO REEVALUATE IN THE COMING DAYS.
EITHER WAY...LOOKS LIKE MILD CONDITIONS WILL PREVAIL...WITH HIGHS IN
THE 70S AND LOWER 80S BOTH SUNDAY AND MONDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1153 PM EDT MON JUL 14 2014

MVFR TO IFR CIGS LATE TONIGHT INTO TUESDAY.

AN UPPER LEVEL LOW WILL CROSS LOWER MI TUESDAY MORNING.
SHRA/ISOLATED TSRA WILL CONTINUE AS THIS SYSTEM PASSES...THROUGH
TUESDAY. LOW LEVELS ARE STEADILY MOISTENING AND COOLING...AND AS
THIS PROCESS CONTINUES LOW CLOUDS SHOULD FORM OVERNIGHT. EXPECT
MVFR TO IFR CIGS AT ALL TAF SITES LATE TONIGHT INTO TUESDAY.

LIGHT WINDS TONIGHT...A N TO NW BREEZE TUESDAY.

&&

.MARINE...
ISSUED AT 329 AM EDT TUE JUL 15 2014

MUCH COLDER THAN NORMAL AIR AND SLIGHTLY UNSTABLE MARINE CONDITIONS
CONTINUES TO MOVE IN EARLY THIS MORNING....DUE TO DEEP LOW PRESSURE
ALOFT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE COMMON
OVER THE LAKES...WITH MORE STEADY RAINS AND CONTINUED ISOLATED
THUNDERSTORMS THROUGH MOST OF THE DAY. A WATERSPOUT IS POSSIBLE
TODAY...BUT DESPITE ANOMALOUS DEEP LOW PRESSURE...CONDITIONS ARE NOT
EXACTLY GREAT WITH THE COLDER LAKE WATERS. THE SHOWER ACTIVITY WILL
DIMINISH TONIGHT...WITH NO PRECIPITATION WEDNESDAY THROUGH THE
WEEKEND.

WINDS WILL BECOME GUSTY WITH LOW END SMALL CRAFT ADVISORY WINDS
22-25KTS ACROSS MOST OF THE NEARSHORE WATERS. THESE WINDS WILL DROP
OFF ACROSS LAKE MICHIGAN OVERNIGHT TONIGHT...AND ALL AREAS ON
WEDNESDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 2 PM EDT
     WEDNESDAY FOR LHZ347-348.
LM...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS
     EVENING FOR LMZ323-341-342-344>346.
LS...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 5 AM EDT
     WEDNESDAY FOR LSZ321.

&&

SYNOPSIS...MSB
SHORT TERM...SMD
LONG TERM...MSB
AVIATION...JZ
MARINE...SMD
Hazardous weather outlook, Jul 14, 3:15 PM EDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
315 PM EDT MON JUL 14 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
151000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
315 PM EDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

THIS IS A CHANCE FOR THUNDERSTORMS TONIGHT...MAINLY ACROSS
NORTHERN LOWER MICHIGAN. SEVERE THUNDERSTORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE ON SUNDAY ACROSS EASTERN UPPER AND
NORTHERN LOWER MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

ADAM

In the hours before

Special weather statement, Jul 14, 10:25 PM EDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1025 PM EDT MON JUL 14 2014

MIZ023-150300-
MONTMORENCY MI-
1025 PM EDT MON JUL 14 2014

...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS...

AT 1022 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LOUD TOWNSHIP...OR 8 MILES EAST OF
LEWISTON...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ATLANTA...
  LOUD TOWNSHIP...
  LOCKWOOD LAKE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

JZ
Local storm report, Jul 14, 10:37 PM EDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1037 PM EDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HEAVY RAIN       4 SE LEWISTON           44.84N 84.26W
07/14/2014  M1.25 INCH       OSCODA             MI   SPOTTER

            1 HR TOTAL ENDING AT 1030 PM.

&&

MBOGUTH

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 8:43 AM EDTBeach Hazards StatementAPXBenzie, Leelanau, Manistee7 hr
Jul 15, 7:11 PM EDTSmall Craft AdvisoryAPX3 hr

Nearby

Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.